October 7th (Wednesday)

7.00 pm Eyal Weiser "How's the Beast" - Six Verbs Movement - Sala Widowiskowa; duration: 60 min; complimentary tickets are available at the Centre's box office; performance in Polish, English, German and Hebrew

9.00 pm Eyal Weiser "How's the Beast" - Six Verbs Movement- Sala Widowiskowa; duration: 60 min; complimentary tickets are available at the Centre's box office; performance in Polish, English, German and Hebrew

October 8th (Thursday)

6:00 pm Magdalena and Ludomir Franczak - "Breathing Mountain" - Six Verbs Movement – Well at the Central Bus Station in Lublin; duration: 60 min, free admission

October 9th (Friday)

12.00 pm Magdalena and Ludomir Franczak - "Breathing Mountain" - Six Verbs Movement - 31 Lubartowska street - duration: 60 min, complimentary tickets are available at the Centre's box office; 1:00 pm Magdalena and Ludomir Franczak - "Breathing Mountain" - Six Verbs Movement - 31 Lubartowska street - duration: 60 min, complimentary tickets are available at the Centre's box office; 2:00 pm Magdalena and Ludomir Franczak - "Breathing Mountain" - Six Verbs Movement - 31 Lubartowska street - duration: 60 min, complimentary tickets are available at the Centre's box office; 3:00 pm Magdalena and Ludomir Franczak - "Breathing Mountain" - Six Verbs Movement - 31 Lubartowska street - duration: 60 min, complimentary tickets are available at the Centre's box office; 4:00 pm Magdalena and Ludomir Franczak - "Breathing Mountain" - Six Verbs Movement - 31 Lubartowska street - duration: 60 min, complimentary tickets are available at the Centre's box office; 6:00 pm Festival's opening - Sala Kinowa Opening of the exhibition "A Question of Decency" - New York's queer stage - Sala Mała. Exhibition open throught the Festival between 3:00 and 9:00 pm 7:00 pm SkaGeN "BigMouth" - Sala Widowiskowa; duration: 90 min; tickets: 20/30 pln; performance in English with Polish surtitles

8:00 pm Confrontations Cinema: "Grave of the Fireflies", dir. I. Takahata - Sala Kinowa, duration: 89 min; tickets: 5 / 8 pln

9:00 pm Wojtek Blecharz "Transcryptum" - basement of the Centre for Culture; duration: 90 min (entry every 15 min); tickets: 20/30 pln

October 10th (Saturday)

12.00 pm Ulrike Grossarth - "SYMBOL gotowe / lying" - Six Verbs Movement – 31 Lubartowska street; duration: 360 min; free admission

3:30 pm Confrontations Cinema- "Baader-Meinhof", dir. U. Edel - Sala Kinowa; duration: 150 min; tickets: 5/8 pln

6:00 pm and company & Co.-"Sounds like war: kriegserklärung" - Sala Czarna; duration: 45 min; tickets: 10/20 pln; performance in English with Polish surtitles

7:00 pm SkaGeN "BigMouth" - Sala Widowiskowa; duration: 90 min; tickets: 20/30 pln; performance in English with Polish surtitles

9:00 pm Wojtek Blecharz "Transcryptum" - basement of the Centre for Culture; duration: 90 min (entry every 15 min); tickets: 20/30 pln

October 11th (Sunday)

3:00 pm "The Brothers Karamazov" - launching of the new edition of "The Brothers Karamazov" by F. Dostoyevsky, translated by prof. Cezary Wodziński – Sala Kinowa; free admission

5:15 pm Confrontations Cinema- "Come and See", dir. E. Klimow - Sala Kinowa; duration: 136 min; tickets: 5/8 pln

7:00 pm "Why Spoil the Atmosphere Even More", dir. Aleksandra Jakubczak - Sala Widowiskowa; duration: 75 min; tickets: 20/30 pln; performance in Polish with English surtitles

8:00 pm_YULVA", dir. Joanna Lewicka - Sala Widowiskowa of the Galeria Labirynt; duration: 60 min; tickets: 10/20 pln; performance in Polish with English surtitles

9:30 pm "Why Spoil the Atmosphere Even More", dir. Aleksandra Jakubczak - Sala Widowiskowa; duration: 75 min; tickets: 20/30 pln; performance in Polish with English surtitles

October 12th (Monday)

1:00 pm Raphael Rogiński "Żywizna" - Six Verbs Movement – Teatr Stary in Lublin; duration: 60 min; complimentary tickets are available at the Centre's box office;

4:00 pm Confrontations Cinema- "The Last Stage", dir. W. Jakubowska – Sala Kinowa; duration: 104 min; tickets: 5/8 pln

6:00 pm Teatr Provisorium "Zero Point" - stage reading – Sala Kinowa; duration: 150 min; free admission

6:30 pm "The Mayor", dir. Maria Kwiecień - Oratorium; duration: 75 min; tickets: 20/30 pln; performance in Polish with English surtitles

9:00 pm "The Mayor", dir. Maria Kwiecień - Oratorium; duration: 75 min; tickets: 20/30 pln; performance in Polish with English surtitles

October 13th (Tuesday)

2:00 pm Robert Kuśmirowski "Momento Mori" - Six Verbs Movement – 12 Rybna street; duration: 120 min; free admission

5:00 pm neTTheatre "The Hideout" - Sala Czarna; duration: 100 min; tickets: 20/30 pln; performance in Polish partly translated into English

5:30 pm Confrontations Cinema - "Waltz with Bashir", dir. A. Folman – Sala Kinowa; duration: 90 min; tickets: 5/8 pln

7:00 pm and company & Co. "Black Bismarck" - Sala Widowiskowa; duration: 90 min; tickets: 30/40 pln; performance in German and English with Polish surtitles

8:00 pm neTTheatre "The Hideout" - Sala Czarna; duration: 100 min; tickets: 20/30 pln; performance in Polish partly translated into English

9:00 pm Penny Arcade "B!D!F!W!" - basement of the Centre for Culture, door open and pre show from 8.30 pm – duration: 120 min; tickets: 20/30 pln; performance in English partly translated into Polish

October 14th (Wednesday)

3:00 pm Confrontations Cinema- "Flaming Creatures", dir. J. Smith – Sala Kinowa; duration: 43 min; free admission

4:00 pm Confrontations Cinema- "Jack Smith and Destruction of the Atlantis", dir. M. Jordan – Sala Kinowa; duration: 94 min, free admission

6:00 pm Confrontations Cinema- "Roy Cohn / Jack Smith", dir. J. Godmilow – Sala Kinowa; duration: 90 min, free admission

7:30 pm Xavier le Roy "Untitled" - Sala Widowiskowa; duration: 70 min; tickets: 30/40 pln; performance in English with a résumé in Polish

9:00 pm Penny Arcade "B!D!F!W!" - basement of the Centre for Culture, door open and pre show from 8.30 pm – duration: 120 min; tickets: 20/30 pln; performance in English partly translated into Polish

October 15th (Thursday)

4:00 pm "Conformity/revolt/change" - a lecture in the framework of "Lublin Stage"_ - Sala Kinowa; free admission

5:30 pm Confrontations Cinema- "A Litany For Survival. The Life and Work of Audre Lorde", dir. A Griffin & M. Parkerson – Sala Kinowa; duration: 60 min; free admission

6:30 pm Komuna//Warszawa, Wojtek Ziemilski "Pygmalion" - Sala Widowiskowa; duration: 45 min; tickets: 10/20 pln; performance in Polish without translation

7:30 pm Split Britches "RUFF" - Sala Czarna; duration: 70 min; tickets: 20/30 pln; performance in

English with Polish surtitles

9:00 pm Holly Hughes "Clit Notes" - basement of the Centre for Culture; duration: 70 min; tickets: 20/30 pln; performance in English with Polish surtitles

October 16th (Friday)

- **3:00 pm** Confrontations Cinema "Waiting for the Moon", dir. J. Godmilow Sala Kinowa; duration: 88 min; free admission
- **4:30 pm** Confrontations Cinema- "Welcome to This House", dir. B. Hammer Sala Kinowa; duration: 79 min; free admission
- **6:00 pm** "Money Talks with Citizen Reno" with guest participation of prof. Jerzy Hausner basement of the Centre for Culture; duration: 90 min; complimentary tickets are available at the Centre's box office; performance in English with simultaneous interpretation/live translation into Polish
- **7:00 pm** Teatr Stary in Lublin "In the Evening" Teatr Stary in Lubl in; duration: 70 min; tickets at Teatr Stary's box office
- **7:30 pm** Split Britches "RUFF" Sala Czarna; duration: 70 min; tickets: 20/30 pln; performance in English with Polish surtitles
- **9:00 pm** Kana Theatre "Project: MOTHER" Sala Widowiskowa; duration: 70 min; tickets: 20/30 pln; performance in Polish with English surtitles

October 17th (Saturday)

- **4:00 pm** The Professor Zbigniew Hołda Award Ceremony Sala Widowiskowa CK; by invitation only **5:30 pm** Confrontations Cinema- "Regarding Susan Sontag", dir. N. Kates Sala Kinowa; duration: 101 min; free admission
- **6:00 pm** Theatre of the Eighth Day "Two Dissimilar stories" <u>-</u> Sala Czarna; duration: 50 min; tickets: 10/20 pln; performance in Polish with English subtitles
- **8:00 pm** Theatre of the Eighth Day "Two Dissimilar stories" Sala Czarna; duration: 50 min; tickets: 10/20 pln; performance in Polish with English subtitles
- **9:00 pm** Split Britches "What Tammy Needs To Know About Getting Old And Having Sex" basement of the Centre for Culture; duration: 90 min; tickets: 20/30 pln; performance in English partly translated into Polish
- **11.00 pm** Brest Academic Drama Theatre "Dziady. The Brest Stronghold" Sala Widowiskowa Galerii Labirynt duration: 120 min; tickets: 10/20 pln; performance in Belarussian

October 18th (Sunday)

- **4:00 pm** Confrontations Cinema- "I WANT (NO) REALITY", dir. A. Brzezińska Sala Kinowa; duration: 53 min; tickets: 5 / 8 pln
- **4:00 pm** Teatr Stary in Lublin "Treasure"—Teatr Stary in Lubl in; duration: 50 min; tickets: 30 pln (tickets are sold for children adults enter for free. Alongside a child, only one adult guardian is allowed to enter the stage, where the play is performed; any other guardian wishing to participate in the play is requested to sit in the auditorium). There is no advance booking. Tickets are available only at the Teatr Stary box office.
- **5:30 pm** Teatr Stary in Lublin "Skarb" Teatr Stary in Lublin; duration: 50 min; tickets: 30 pln (tickets are sold for children adults enter for free. Alongside a child, only one adult guardian is allowed to enter the stage, where the play is performed; any other guardian wishing to participate in the play is requested to sit in the auditorium). There is no advance booking. Tickets are available only at the Teatr Stary's box office.
- **6:00 pm** Jan Lauwers & Needcompany "The Blind Poet" ACK Chatka Żaka; duration: 160 min (with intermission); tickets: 30/40 pln; performance in English, French, Dutch, Norwegian and Arabic with Polish and English surtitles
- **10:00 pm** Sonic Phenomena at Theatre Confrontations presents: Tim Hecker Sala Widowiskowa CK; tickets: 20/30 pln

EXHIBITIONS

A Question of Decency" - New York's queer stage - Sala Mała. Exhibition open from October 9th till 18th between 3:00 and 9:00 pm

Magdalena and Ludomir Franczak - "Breathing Mountain" - 31 Lubartowska street. Installation in urban space, open from October 10th till 18th between 3:00 and 6:00 pm